Antipyretic and Analgesics « Go Back
  • METACIN TABLET
  • METAPLUS
  • METACIN EXS
  • METACIN INFANT DROPS
  • METACIN PEDIATRIC SUSPENSION
  • METACIN SUURSA SUSPENSION
  • METACIN SUPPOSITORIES
  • METACIN INJECTION
  • Qualitative & Quantitative Composition.

    Each uncoated tablet contains Paracetamol I.P. 500 mg.
  • Dosage Form

    Oral Tablets.
  • Therapeutic indications

    Analgesic and Antipyretic.
  • Dosage and administration

    Adults including elderly and children over 12 years: 1or 2 tablets every 4 to 6 hours as required, to a maximum of 8 tablets in a day. Children 6-12 years: half to 1 tablet every 4-6 hours as required, to a maximum of 4 tablets in a day.
    Should not exceed the prescribed dose and not take more frequently than every 4 hours.
  • Contra-indications

    Should not use if allergic to paracetamol or any of the other ingredients in the product.
  • Warnings and Precautions

    While generally safe for use at recommended doses (1,000 mg per single dose and up to 4,000 mg per day for adults, up to 2,000 mg per day if drinking alcohol), acute overdoses of paracetamol can cause potentially fatal liver damage and, in rare individuals, a normal dose can do the same; the risk is heightened by alcohol consumption.
  • Drug interactions

    Consult with doctor if patient is taking or have recently taken any other medicines, including medicines obtained without a prescription, Especially: warfarin, metoclopramide or domperidone, colestyramine and imatinib.
  • Pregnancy & lactation

    Category B.
  • Undesirable effects/side effects

    Like all medicines, can cause side effects, although not everybody gets them. Possible side effects are nausea, allergic reactions, skin rashes, acute renal tubular necrosis, blood dyscrasias (e.g. thrombocytopenia, leucopenia, neutropenia, agranulocytosis); and liver damage.
  • Overdose

    Should not exceed the stated dose without any doctor's advice because of the risk of liver failure.
  • Qualitative & Quantitative Composition.

    Each uncoated tablet contains Paracetamol I.P. 650 mg
  • Dosage Form

    Oral Tablets.
  • Therapeutic indications

    Analgesic and Antipyretic.
  • Dosage and administration

    Adults including elderly: 1 tablets every 4 to 6 hours as required, to a maximum of 6 tablets in a day.
    Children over 12 years: half to 1 tablet every 4-6 hours as required, to a maximum of 4 tablets in a day.
    Should not exceed the prescribed dose and not take more frequently than every 4 hours.
  • Contra-indications

    Should not use if allergic to paracetamol or any of the other ingredients in the product.
  • Warnings and Precautions

    While generally safe for use at recommended doses (1,000 mg per single dose and up to 4,000 mg per day for adults, up to 2,000 mg per day if drinking alcohol), acute overdoses of paracetamol can cause potentially fatal liver damage and, in rare individuals, a normal dose can do the same; the risk is heightened by alcohol consumption.
  • Drug interactions

    Consult with doctor if patient is taking or have recently taken any other medicines, including medicines obtained without a prescription, Especially: warfarin, metoclopramide or domperidone, colestyramine and imatinib.
  • Pregnancy & lactation

    Category B.
  • Undesirable effects/side effects

    Like all medicines, can cause side effects, although not everybody gets them. Possible side effects are nausea, allergic reactions, skin rashes, acute renal tubular necrosis, blood dyscrasias (e.g. thrombocytopenia, leucopenia, neutropenia, agranulocytosis); and liver damage.
  • Overdose

    Should not exceed the stated dose without any doctor's advice because of the risk of liver failure.
  • Qualitative & Quantitative Composition.

    Each uncoated tablet contains Paracetamol I.P. 650 mg and Caffeine anhydrous I.P. 50 mg
  • Dosage Form

    Oral Tablets.
  • Therapeutic indications

    Analgesic and Antipyretic.
  • Dosage and administration

    1 tablet, 3 to 4 times in any 24-hour period or as directed by physician. Maximum dose in any 24-hour period: 4 tablets in equally divided doses. Should not exceed the stated dose and not take more frequently than every 4 hours.
    As directed by physician
  • Contra-indications

    Should not use if allergic to paracetamol, caffeine or any of the other ingredients in the product.
  • Warnings and Precautions

    Should not take with any other product containing paracetamol. Check with doctor before use if patient have liver or kidney problems. This medicine contains caffeine. Avoid drinking too many caffeine containing drinks (e.g. tea, coffee and caffeine containing canned drinks) when taking this medicine. High caffeine intake can result in difficulty sleeping, shaking and an uncomfortable feeling in the chest caused by fluttering heartbeat.
  • Drug interactions

    Consult with doctor if patient is taking or have recently taken any other medicines, including medicines obtained without a prescription, Especially: warfarin, metoclopramide or domperidone, colestyramine and imatinib.
  • Pregnancy & lactation

    Not recommended
  • Undesirable effects/side effects

    Like all medicines, can cause side effects, although not everybody gets them. Possible side effects are nausea, allergic reactions, skin rashes, acute renal tubular necrosis, blood dyscrasias (e.g. thrombocytopenia, leucopenia, neutropenia, agranulocytosis); and liver damage.
  • Overdose

    Should not exceed the stated dose without any doctor's advice because of the risk of liver failure.
  • Qualitative & Quantitative Composition.

    Each ml contains Paracetamol I.P. 150 mg
    In flavored syrup base
    Colour: Sunset Yellow FCF
  • Dosage Form

    Oral Suspension.
  • Therapeutic indications

    Analgesic and Antipyretic.
  • Dosage and administration

    Age 1-5 months – 0.4 to 0.6ml
    Age 6-12 months – 0.6 to 1.0ml
    Age 1-4 years – 1.0 to 2.0ml
    Every six hours or as directed by physician
  • Contra-indications

    Should not use if allergic to paracetamol or any of the other ingredients in the product.
  • Warnings and Precautions

    While generally safe for use at recommended doses (1,000 mg per single dose and up to 4,000 mg per day for adults, up to 2,000 mg per day if drinking alcohol), acute overdoses of paracetamol can cause potentially fatal liver damage and, in rare individuals, a normal dose can do the same; the risk is heightened by alcohol consumption.
  • Drug interactions

    Consult with doctor if patient is taking or have recently taken any other medicines, including medicines obtained without a prescription, Especially: warfarin, metoclopramide or domperidone, colestyramine and imatinib.
  • Pregnancy & lactation

    Category B.
  • Undesirable effects/side effects

    Like all medicines, can cause side effects, although not everybody gets them. Possible side effects are nausea, allergic reactions, skin rashes, acute renal tubular necrosis, blood dyscrasias (e.g. thrombocytopenia, leucopenia, neutropenia, agranulocytosis); and liver damage.
  • Overdose

    Should not exceed the stated dose without any doctor's advice because of the risk of liver failure.
  • Qualitative & Quantitative Composition.

    Each 5ml contains Paracetamol I.P. 125 mg
    In flavored syrup base
    Color: Sunset Yellow FCF
  • Dosage Form

    Oral Suspension
  • Therapeutic indications

    Analgesic and Antipyretic
  • Dosage and administration

    Age 3-12 months – 3.0 to 6.0ml
    Age 1-5 years – 6.0 to 12.0ml
    Age 6-12 years – 13.0 to 16.0ml
    Every six hours or as directed by physician
  • Contra-indications

    Should not use if allergic to paracetamol or any of the other ingredients in the product.
  • Warnings and Precautions

    While generally safe for use at recommended doses, acute overdoses of paracetamol can cause potentially fatal liver damage and check with doctor if patient have liver or kidney problems.
  • Drug interactions

    Consult with doctor if patient is taking or have recently taken any other medicines, including medicines obtained without a prescription, Especially: warfarin, metoclopramide or domperidone, colestyramine and imatinib.
  • Pregnancy & lactation

    Category B.
  • Undesirable effects/side effects

    Like all medicines, can cause side effects, although not everybody gets them. Possible side effects are nausea, allergic reactions, skin rashes, acute renal tubular necrosis, blood dyscrasias (e.g. thrombocytopenia, leucopenia, neutropenia, agranulocytosis); and liver damage.
  • Overdose

    Should not exceed the stated dose without any doctor's advice because of the risk of liver failure.
  • Qualitative & Quantitative Composition.

    Each 5ml contains Paracetamol I.P. 250 mg
    In flavored syrup base
    Color: Carmoisine
  • Dosage Form

    Oral Suspension
  • Therapeutic indications

    Analgesic and Antipyretic
  • Dosage and administration

    15mg/kg body weight 3-4 times a day
    Age 1-3 years – 2.5 to 5.0ml
    Age 4-7 years – 5.0 to 7.5ml
    Age 8-11 years – 7.5 to 10.0ml
    12 years & above- 10.0ml
    Or as directed by physician.
  • Contra-indications

    Should not use if allergic to paracetamol or any of the other ingredients in the product.
  • Warnings and Precautions

    While generally safe for use at recommended doses, acute overdoses of paracetamol can cause potentially fatal liver damage and check with doctor if patient have liver or kidney problems.
  • Drug interactions

    Consult with doctor if patient is taking or have recently taken any other medicines, including medicines obtained without a prescription, Especially: warfarin, metoclopramide or domperidone, colestyramine and imatinib.
  • Pregnancy & lactation

    Category B.
  • Undesirable effects/side effects

    Like all medicines, can cause side effects, although not everybody gets them. Possible side effects are nausea, allergic reactions, skin rashes, acute renal tubular necrosis, blood dyscrasias (e.g. thrombocytopenia, leucopenia, neutropenia, agranulocytosis); and liver damage.
  • Overdose

    Should not exceed the stated dose without any doctor's advice because of the risk of liver failure.
  • Qualitative & Quantitative Composition.

    Each suppository contains Paracetamol I.P. 80 mg, 170 mg or 250 mg
    In Suppository base
  • Dosage Form

    Suppositories
  • Therapeutic indications

    Analgesic and Antipyretic
  • Directions

    Suppository should be moistened with water before inserting.
    Not to be taken by mouth.
    For rectal administration only.
  • Dosage and administration

    The recommended usual daily dose depends on the weight of the infant. It is determined at 60mg / kg / day, to be spaced out in 4 different intakes per day.
    Infants (till 6 months) upto 7kg: 80 mg suppository, 4 times daily.
    In case of any doubt, the doctor should be consulted for advice. Do not exceed 3 days of treatment in the event of fever or 5 days of treatment in the event of pain without the advice of doctor.
  • Contra-indications

    Known allergy to paracetamol.
    Serious liver disorder.
    Rectal bleeding or inflammation.
  • Warnings and Precautions

    Intake of aspirin and paracetamol should not be alternated. Paracetamol should be given with care to patients with impaired liver or kidney function. In the event of uric acid or sugar content tests, the patient should be advised to disclose the intake of paracetamol. If the pain persists for more than 5 days or the fever for more than 3 days, or in the event of aggravation, treatment should not be continued without seeking advice from a doctor. Severe or recurrent pain or high or continued fever may be indicative of serious illness.
  • Drug interactions

    The medicine contains paracetamol. It should not be combined with other paracetamol preparations so as not be exceed the recommended daily dose. Drugs which induce hepatic microsomal enzyme such as alcohol, rifampicin, barbiturates and other anti-convulsants may increase the hepatotoxicity of paracetamol particularly after over dosage. The therapeutic effects of paracetamol may also be decreased.
  • Pregnancy & lactation

    NA
  • Undesirable effects/side effects

    If used as directed, paracetamol rarely causes severe toxicity or side effects. In some rare cases a cutaneous eruption or allergic reaction may occur. Redness of the mucous membrane of the rectum and minor local vascular changes may be reported. Hepatic necrosis may occur after over dosage.
  • Overdose

    Should not exceed the stated dose without any doctor's advice because of the risk of liver failure.
  • Qualitative & Quantitative Composition.

    Each ml. contains Paracetamol I.P. 0.150g, Benzyl alcohol I.P. 2% v/v
  • Dosage Form

    Injection (Both I.V. and I.M.)
  • Therapeutic indications

    Useful in conditions where a rapid predictable blood level is required as in high grade fever in children predisposed to febrile convulsions.
    High grade fever in patients who cannot tolerate oral medications.
    As an analgesic, in postoperative patients where oral medication is not possible.
  • Directions

    To be given by slow IV push or by deep IM injection.
  • Dosage and administration

    10-15 mg/kg body weight/dose, every 4 to 6 hrs while symptoms persist.
    Do not exceed 5 doses in each 24-hr period and do not give for more than 5 days unless directed by a physician.
  • Contra-indications

    Hypersensitivity to paracetamol.
    Repeated administration is contraindicated in patients with anemia, cardiac, pulmonary, renal, and hepatic disease.
  • Warnings and Precautions

    While generally safe for use at recommended doses, acute overdoses of paracetamol can cause potentially fatal liver damage and check with doctor if patient have liver or kidney problems.
  • Drug interactions

    The medicine contains paracetamol. It should not be combined with other paracetamol preparations so as not be exceed the recommended daily dose. Drugs which induce hepatic microsomal enzyme such as alcohol, rifampicin, barbiturates and other anti-convulsants may increase the hepatotoxicity of paracetamol particularly after over dosage. The therapeutic effects of paracetamol may also be decreased.
  • Pregnancy & lactation

    Category B.
  • Undesirable effects/side effects

    Like all medicines, can cause side effects, although not everybody gets them. Possible side effects are nausea, allergic reactions, skin rashes, acute renal tubular necrosis, blood dyscrasias (e.g. thrombocytopenia, leucopenia, neutropenia, agranulocytosis); and liver damage.
  • Overdose

    Should not exceed the stated dose without any doctor's advice because of the risk of liver failure.Should not exceed the stated dose without any doctor's advice because of the risk of liver failure.